References of "Asian Journal of Mathematics"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailModuli of coisotropic Sections and the BFV-complex
Schatz, Florian UL

in Asian Journal of Mathematics (2011), 15(1), 71-100

We consider the local deformation problem of coisotropic submanifolds inside symplectic or Poisson manifolds. To this end the groupoid of coisotropic sections (with respect to some tubular neighbourhood ... [more ▼]

We consider the local deformation problem of coisotropic submanifolds inside symplectic or Poisson manifolds. To this end the groupoid of coisotropic sections (with respect to some tubular neighbourhood) is introduced. Although the geometric content of this groupoid is evident, it is usually a very intricate object. We provide a description of the groupoid of coisotropic sections in terms of a differential graded Poisson algebra, called the BFV-complex. This description is achieved by constructing a groupoid from the BFVcomplex and a surjective morphism from this groupoid to the groupoid of coisotropic sections. The kernel of this morphism can be easily chracterized. As a corollary we obtain an isomorphism between the moduli space of coisotropic sections and the moduli space of geometric Maurer–Cartan elements of the BFV-complex. In turn, this also sheds new light on the geometric content of the BFV-complex. [less ▲]

Detailed reference viewed: 40 (1 UL)
Full Text
Peer Reviewed
See detailLocalization, Hurwitz numbers and the Witten conjecture
Li, Yi UL; Chen, Lin; Liu, Kefeng

in Asian Journal of Mathematics (2008), 12(4), 511-518

Detailed reference viewed: 37 (1 UL)